| Catalog Number |
DYNJ35745F |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to the facility on 11/02/2023 the cautery tip caught fire and was immediately removed from the surgical site and extinguished.
Additional Manufacturer Narrative
According to the facility on 11/02/2023 the cautery tip caught fire and was immediately removed from the surgical site and extinguished.Per the facility there was no harm to the patient or staff.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.